# SDR 2019FA0000317

- Difficulty date: September 9, 2019
- Submitted: September 25, 2019
- Operation: General aviation
- Aircraft: N65537
- Engine: Lyc IO360L2A
- System (JASC): 7414 · Magneto/Distributor
- Part: P-Lead
- Condition: Loose
- Location: Magneto
- Component: Magneto, Slick
- Component part number: 4371
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: A

## Discrepancy

DURING TAKE OFF THE PILOT NOTICED REDUCED ENGINE POWER AND FELT ABNORMAL VIBRATION AND ENGINE SPUTTER. THE PILOT WAS ABLE TO RETURN TO THE AIRPORT AND MAKE A SAFE LANDING. UPON INSPECTION BY THE MECHANIC A FAILED #2 CYLINDER LOWER SPARK PLUG P/N REM38E WAS FOUND AND THE LEFT MAGNETO SLICK P/N 4371 S/N 13071175 P LEAD STUB WAS LOOSE AND WAS ABLE TO BE ROTATED. THE MAGNETO ONLY HAD 49 HOURS ON IT SINCE THE LAST 500 HOUR INSPECTION.
